# SDR QMLA2018012418006

- Difficulty date: January 24, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N557AM
- Make and model: Snias AS350B2
- Aircraft serial: 4337
- Aircraft time: 3,675 hours, 12,380 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 3,675 hours, 11,860 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 0164540200
- Part serial: C514B
- Condition: Defective
- Location: Engine
- Part time: 4,218 hours, 332 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: L

## Discrepancy

ON DESCENT TO HOSPITAL, AS THE PILOT DECREASED COLLECTIVE, THE HIGH RPM AUDIO SOUNDED. HE CHECKED THE RPM INDICATION, AND IT WAS READING 410 (HIGH). HE IMMEDIATELY INCREASED POWER TO THE CRUISE SETTING AND THE RPM RETURNED TO 390 (NORMAL). HE GENTLY TRIED TWICE TO INITIATE THE DESCENT WITH THE SAME RESULTS. HE THEN NOTIFIED AIRCOMM THAT HE WOULD BE DIVERTING TO KMSV TO COMPLY WITH THE EMERGENCY PROCEDURES FOR LANDING. UPON ARRIVAL AT KMSV AND ALIGNED WITH THE RUNWAY, HE COMPLETED THE SLOW RUN-ON LANDING WITHOUT ANY FURTHER ISSUES. THE AIRCRAFT REMAINS OUT OF SERVICE AT THIS TIME AWAITING PARTS (FUEL CONTROL REPLACEMENT).
